Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2012: 1.083
5-year IMPACT FACTOR: 1.253
Rank 32 out of 295 in category Mathematics in the 2012 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07

Access brought to you by:

provisional account

VolumeIssuePage

Issues

Reduction der Gleichung des Tetraedroids auf die Form ++ = 0.

F. Hofmann

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1885, Issue 98, Pages 264–264, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1885.98.264, December 2009

Publication History

Published Online:
2009-12-14

Comments (0)

Please log in or register to comment.